# SDR CALA2021082301399

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040) CORROSION AT MAIN CABIN FLOOR SUPPORT FR 16 BET WEEN Y254 & Y765. NO REWORK ALLOWED IAW SRM 53-11-14-283-007 FIG 005 NOTE 3 REMOVE D DAMAGE AREA IAW SRM 51-42-11 RECEIVED NEW PART P/N 53112826002 00 BIN0002961235 INSALLED NEW PART IAW SRM 51-42-11. ACCOMPLISHE D BY V934718 AT BFM VT AEROSPACE MOBILE NR#0013381.
